Principe de Dirichlet pour les formes différentielles
Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 4, p. 445-450
@article{BSMF_1989__117_4_445_0,
     author = {Ann\'e, Colette},
     title = {Principe de Dirichlet pour les formes diff\'erentielles},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {4},
     year = {1989},
     pages = {445-450},
     doi = {10.24033/bsmf.2131},
     zbl = {0703.53033},
     mrnumber = {91d:58001},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1989__117_4_445_0}
}
Anné, Colette. Principe de Dirichlet pour les formes différentielles. Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 4, pp. 445-450. doi : 10.24033/bsmf.2131. http://www.numdam.org/item/BSMF_1989__117_4_445_0/

[A] Aronszajn (N.). - A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, Journ. de Math., t. XXXVI, 1957, p. 235-249. | MR 19,1056c | Zbl 0084.30402

[AKS] Aronszajn (N.), Krzywicki (A.) and Szarski (J.). - A unique continuation theorem for exterior differential forms on Riemannian manifolds, Ark. Mat., t. Bd 4 nr 34, 1962, p. 417-453. | MR 25 #3455 | Zbl 0107.07803

[B] Bérard (P.). - Spectral Geometry : Direct and Inverse Problems. - Lecture Notes, 1986. | Zbl 0608.58001

[DF] Donnelly (H.) and Fefferman (C.). - Nodal sets of eigenfunctions on Riemmannian manifolds, Invent. Math., t. 93 Fasc. 1, 1988, p. 161-183. | MR 89m:58207 | Zbl 0659.58047

[DS] Duff (G.F.D.) and Spencer (D.C.). - Harmonic tensors on riemannian manifolds with boundary, Ann. of Math., t. 56 n° 1, 1952, p. 128-156. | MR 13,987a | Zbl 0049.18901

[H] Hörmander (L.). - The Analysis of Linear Partial Differential Operators IV. - Springer-Verlag, 1985. | Zbl 0612.35001